skip to main content
Show Results with:

Extreme points for combinatorial Banach spaces

Beanland, Kevin et al.

Glasgow mathematical journal. Volume 61:Part 2 (2019, May); pp 487-500 -- Cambridge University Press

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait